Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

Projective rational smoothness of varieties of representations for quivers of type $A$


Author: Ralf Schiffler
Journal: Represent. Theory 7 (2003), 549-586
MSC (2000): Primary 17B37; Secondary 32S60, 16G70
DOI: https://doi.org/10.1090/S1088-4165-03-00182-1
Published electronically: November 18, 2003
MathSciNet review: 2017067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let ${\mathbf U}^+$ be the positive part of the quantized enveloping algebra ${\mathbf U}$of type $A_n$. The change of basis between canonical, and PBW-basis of ${\mathbf U}^+$ has a geometric interpretation in terms of local intersection cohomology of some affine algebraic varieties, namely the Zariski closures of orbits of representations of a quiver of type $A_n$. In this paper we study the local rational smoothness of these orbit closures and, in particular, the rational smoothness of their projectivization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 32S60, 16G70

Retrieve articles in all journals with MSC (2000): 17B37, 32S60, 16G70


Additional Information

Ralf Schiffler
Affiliation: Département de mathématiques, Université du Québec à Montréal, case postale 8888, succursale Centre-Ville, Montréal (Québec), H3C 3P8 Canada
Email: ralf@math.uqam.ca

DOI: https://doi.org/10.1090/S1088-4165-03-00182-1
Received by editor(s): October 24, 2002
Received by editor(s) in revised form: September 2, 2003
Published electronically: November 18, 2003
Additional Notes: The author was supported in part by FCAR Grant
Article copyright: © Copyright 2003 American Mathematical Society